MAUDE Adverse Event Report: Pringy JUVEDERM VOLUX XC 2 x 1mL Sample; implant, dermal, for aesthetic use

Pringy JUVEDERM VOLUX XC 2 x 1mL Sample; implant, dermal, for aesthetic use
Catalog Number 20074128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
A healthcare professional reported that a patient was injected into the chin using an unknown juvéderm® volux¿ xc.3 to 4 weeks after the injection the patient started to feel tender in the chin.The chin became very swollen, and the healthcare professional was concerned about a potential abscess.The patient was referred out to a dermatologist who performed an incision and drainage, then used a pressure bandage.There was a lot of puss drained, it had cultured, and the patient is currently on 2 antibiotics.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: b5, c1, c3, d1, d4, d6a, h4, h6.A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description
Additionally, the healthcare professional reported that the patient was injected with 1cc of juvéderm® ultra xc for lip rejuvenation, and 1cc of juvéderm® volux¿ xc to the chin (0.8cc) and bilateral anterior jawline (0.2cc) for jawline definition delivered using needle in supraperiosteal plane.The following month the patient complained of tender bumps on the chin, without symptoms in lips, the patient-initiated otc ibuprofen 600mg tid.Later that month the patient brought in for appointment to assess tender nodule that was erythematous, swollen and was initated on 100mg doxycycline bid x 2 weeks while continuing otc ibuprofen 600mg tid with slight improvement in tenderness.A nodule was noted so the doxycycline was stopped and clarithromycin 500mg bid and ciprofloxacin 500mg bid were initiated for suspected cutaneous infection.Lastly, the patient was referred to a dermatologist where i&d performed and cultured.The doxycycline was reinstated in conjunction with other two antibiotics to continue until follow up with dermatologist in 2 weeks.The patient is currently on antibiotics without full resolution; treating the provider has considered dissolving with hyaluronidase and possibly initiating corticosteroids.

Brand Name
JUVEDERM VOLUX XC 2 x 1mL Sample
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50071517
Report Number3005113652-2026-00853
Device Sequence Number21433717
Product Code LMH
UDI-Device Identifier10840228302831
UDI-Public(01)10840228302831(17)270411(10)1004067529
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number20074128
Device Lot Number1004067529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown